# SDR GTIA2025051238912

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 16,881 hours, 7,165 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

FA SMELL FOUL ODOR THROUGHT OUT THE CABIN-REF TSM 05-50-00-810-831-A.  FOUND APU, ENG #1 AND ENG #2  OVERSERVICED.  DRAINED ENG 1 AND 2 TO LIMITS IAW AMM 12-13-79.  DRAINED APU TO LIMIT IAW AMM 49-90-00.  PERFORMED ECS PROCEDURE IAW AMM 21-00-00.  NO SMELL/ODOR NOTED AT THIS MOMENT.  R/R RECIRC. FILTERS AS PRECAUTONARY IAW AMM 21-21-41.  A/C OK FOR CONTINUED SVC.
